Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lookingforsolution

The possible reason I think Retin A isn`t very effective

Recommended Posts

They say that dead skin accumulating in your pores clogs them and causes acne....Since Retin A makes the skin peel and causes more dead skin, wouldnt that increase the amount of dead skin in the pores and cause breakouts? I hope I am wrong because I have been using Retin A for a while

Share this post


Link to post
Share on other sites

I didn't like Retin A at all. It made my face hurt and it produced more oil. Right now I'm using Benzaclin and it seems to be working quite well.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×